Alert archive / Vermont / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at May 19, 2015, 2:12 PM EDT for Chittenden County, Franklin County, Grand Isle County, Vermont; Clinton County, New York. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 2:12 PM EDT (18:12 UTC)
- Expired
- May 19, 2015, 3:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT
The radar
The Burlington radar (KCXX), 34 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS51 KBTV 191812
SVRBTV
NYC019-VTC007-011-013-191915-
/O.NEW.KBTV.SV.W.0004.150519T1812Z-150519T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
212 PM EDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK...
SOUTHERN GRAND ISLE COUNTY IN NORTHWESTERN VERMONT...
NORTHWESTERN CHITTENDEN COUNTY IN NORTHWESTERN VERMONT...
FRANKLIN COUNTY IN NORTHWESTERN VERMONT...
* UNTIL 315 PM EDT
* AT 210 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR SOUTH HERO...AND MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS TO BE IMPACTED INCLUDE...
PERU...GRAND ISLE...FAIRFAX...RICHFORD...SHELDON...FAIRFIELD...
BERKSHIRE...SOUTH HERO...ENOSBURG FALLS...BAKERSFIELD...FLETCHER...
MONTGOMERY...LAKE CARMI STATE PARK...MONTGOMERY CENTER...GEORGIA
CENTER...SCHUYLER FALLS...KEESEVILLE...WILCOX BAY...PARADISE BAY
AND MARTIN BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR NOW! STRONG WINDS
WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN BOATS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...DAMAGING WINDS...AND
TREES DOWN BY CALLING...8 0 2 8 6 3 4 2 7 9...FACEBOOK OR TWITTER AT
NWSBURLINGTON...OR SUBMIT A STORM REPORT AT WEATHER.GOV/BURLINGTON.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4501 7255 4482 7254 4478 7258 4480 7261
4479 7274 4470 7281 4471 7285 4468 7288
4454 7332 4454 7346 4449 7349 4465 7363
4502 7271
TIME...MOT...LOC 1810Z 244DEG 42KT 4465 7342
$$
NEILES2 follow-up statements
640
WWUS51 KBTV 191839
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
239 PM EDT TUE MAY 19 2015
NYC019-191847-
/O.CAN.KBTV.SV.W.0004.000000T0000Z-150519T1915Z/
CLINTON NY-
239 PM EDT TUE MAY 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4458 7320 4468 7330 4478 7330 4486 7310
4502 7271 4501 7255 4482 7254 4479 7257
4478 7259 4480 7261 4479 7274 4471 7280
4470 7283 4471 7285 4469 7287
TIME...MOT...LOC 1837Z 243DEG 37KT 4474 7314
$$
VTC007-011-013-191915-
/O.CON.KBTV.SV.W.0004.000000T0000Z-150519T1915Z/
GRAND ISLE VT-CHITTENDEN VT-FRANKLIN VT-
239 PM EDT TUE MAY 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN GRAND ISLE...NORTH CENTRAL CHITTENDEN AND FRANKLIN
COUNTIES...
AT 237 PM EDT...DOPPLER RADAR CONTINUED TO INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER GEORGIA CENTER...MOVING NORTHEAST
AT 45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
GRAND ISLE...FAIRFAX...RICHFORD...SHELDON...FAIRFIELD...BERKSHIRE...
ENOSBURG FALLS...BAKERSFIELD...FLETCHER...MONTGOMERY...GEORGIA
CENTER...MONTGOMERY CENTER...LIME ROCK POINT...ENOSBURG CENTER...
BEANS POINT...KNIGHT POINT...ST. ALBANS BAY...BINGHAMVILLE...SAVAGE
ISLAND AND LAPANS BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR NOW! STRONG WINDS
WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN BOATS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...DAMAGING WINDS...AND
TREES DOWN BY CALLING...8 0 2 8 6 3 4 2 7 9...FACEBOOK OR TWITTER AT
NWSBURLINGTON...OR SUBMIT A STORM REPORT AT WEATHER.GOV/BURLINGTON.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4458 7320 4468 7330 4478 7330 4486 7310
4502 7271 4501 7255 4482 7254 4479 7257
4478 7259 4480 7261 4479 7274 4471 7280
4470 7283 4471 7285 4469 7287
TIME...MOT...LOC 1837Z 243DEG 37KT 4474 7314
$$334
WWUS51 KBTV 191912
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
312 PM EDT TUE MAY 19 2015
VTC007-011-013-191922-
/O.EXP.KBTV.SV.W.0004.000000T0000Z-150519T1915Z/
GRAND ISLE VT-CHITTENDEN VT-FRANKLIN VT-
312 PM EDT TUE MAY 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAND ISLE...
NORTH CENTRAL CHITTENDEN AND FRANKLIN COUNTIES WILL EXPIRE AT 315 PM
EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BURLINGTON.
LAT...LON 4458 7320 4468 7330 4478 7330 4486 7310
4502 7271 4501 7255 4482 7254 4479 7257
4478 7259 4480 7261 4479 7274 4471 7280
4470 7283 4471 7285 4469 7287
TIME...MOT...LOC 1910Z 244DEG 42KT 4474 7314
$$
NEILESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 1:58 PM EDT, 14 minutes earlier.
Area forecast discussion, May 19, 1:58 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 158 PM EDT TUE MAY 19 2015 .SYNOPSIS... SHOWERS WILL SLOWLY EXIT THE REGION TO THE EAST THIS MORNING FOLLOWED BY A BRIEF BREAK IN THE PRECIPITATION. LATER THIS AFTERNOON THUNDERSTORMS ARE EXPECTED TO FORM OVER THE CHAMPLAIN VALLEY AND MOVE EAST THROUGH EARLY EVENING. ANY OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND SMALL HAIL. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... AS OF 132 PM EDT TUESDAY...RADAR TRENDS SHOW A LINE OF SHOWERS HAVE DEVELOPED ALONG A BOUNDARY OF INSTABILITY OVER NORTHERN NEW YORK. THE CLEARING SKIES HAVE ALLOW TEMPS ACROSS MUCH OF THE AREA TO WARM TO THE MID 70S UNDER THE MODERATE SOUTHERLY FLOW. THE EXCEPTION IS NEAR THE BROAD LAKE AND JUST TO THE WEST OF LAKE CHAMPLAIN AS A SLIGHT EASTERLY COMPONENT TO THE WINDS IS KEEPING THE WESTERN EDGE OF THE CHAMPLAIN VALLEY IN THE MID 60S. THE LINE OF STORMS OVER NORTHERN NEW YORK ARE BEGINNING TO BUILD WITH HEIGHT AND SO I EXPECT THIS AFTERNOON WILL STILL LIKELY SEE AND GOOD CHANCE FOR SOME STRONG STORMS TO DEVELOP OVER THE NORTH COUNTRY FROM THE ADIRONDACKS EASTWARD. THE MAIN THREATS WILL BE SOME GUSTY WINDS WITH SMALL HAIL. THE BEST INSTABILITY WILL STILL BE ALONG A NARROW AXIS WHERE THE SKIES HAVE SCATTERED OUT AHEAD OF THE COLD FRONT. ONCE THE COLD FRONT MOVES INTO THE AREA ANY AND ALL CONVECTION WILL DROP DRAMATICALLY AS THE MOISTURE SOURCE AND INSTABILITY WILL WEAKEN QUICKLY. && .SHORT TERM /8 PM THIS EVENING THROUGH THURSDAY/... AS OF 421 AM EDT TUESDAY...THE SHOWERS AND STORMS COME TO AN END BY 800 PM WITH JUST SOME SHOWERS POSSIBLE LATER TONIGHT OVER THE MOUNTAINS AS A WEAK DISTURBANCE MOVES ACROSS THE REGION. WEST TO NORTHWEST FLOW ALOFT BECOMES ESTABLISHED OVER THE AREA WEDNESDAY INTO THURSDAY...WHICH WILL ALLOW FOR DRIER AIR TO RETURN ALONG WITH BELOW NORMAL TEMPERATURES BOTH DAYS. HIGHS WILL GENERALLY BE IN THE 60S DURING THIS TIME PERIOD. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... AS OF 132 PM EDT TUESDAY...THE GENERAL IDEA FOR THE EXTENDED HAS BEEN PRETTY CONSISTENT OVER THE PREVIOUS 3-4 MODEL CYCLES FOR THE END OF THE WEEK. A BROAD UPPER LEVEL TROUGH CENTERED OVER QUEBEC WILL SLOWLY DRIFT EAST AND A PERSISTENT SURFACE RIDGE WILL BRING QUIET WEATHER THROUGH THE WEEKEND WITH SEASONABLY COOL TEMPERATURES. FRIDAY DURING THE DAY THERE WILL BE A SLIGHT CHANCE FOR SOME SHOWERS TO DEVELOP AS WE WILL BE UNDER NORTHWEST FLOW AND A BRIEF BURST OF SHORTWAVE ENERGY WILL DROP DOWN ALONG THE INTERNATIONAL BORDER. THE COMBINATION OF MARGINALLY ENHANCED VORTICITY AND NORTHWEST UPSLOPE FLOW SHOULD BE ENOUGH TO BRING MEASURABLE PRECIP TO THE AREA MAINLY IN THE FAVOURED UPSLOPE REGIONS. THE ONLY LIMITING FACTOR... AND ITS A BIG ONE... WILL BE THE LACK OF MUCH MOISTURE TO WORK WITH THUS WE WILL LIKELY NEED THE OROGRAPHIC LIFT TO DEVELOP MUCH IN THE WAY OF SHOWERS. FROM THERE THE WEEKEND IS DRY AND THE NEXT BEST CHANCE FOR SHOWERS WILL BE AS A WEAK COLD FRONT FINALLY DROPS OUT OF THE UPPER LEVEL TROUGH ON LATE SUNDAY EVENING/MONDAY MORNING. THE ONLY REAL WEATHER CONCERN IN THE EXTENDED WILL BE THE SEASONABLY COLD TEMPS OVERNIGHT. LOWS ON FRIDAY NIGHT AND WILL SEE AREA WIDE LOW 30S WITH UPPER 20S POSSIBLE IN THE TYPICALLY COLDER REGIONS OF THE NORTHEAST KINGDOM AND NORTHERN ADIRONDACKS AS WE WILL SEE DECENT RADIATIONAL COOLING UNDER CLEAR SKIES AND SOMEWHAT LIGHT WINDS. IF THE MODELS HOLD IN THIS PATTERN FROST ADVISORIES AND FREEZE WARNINGS WILL BE LIKELY. HOWEVER AS THE PATTERN CHANGES INTO THE WEEKEND AND WE GET INTO THE SOUTHERLY RETURN FLOW TEMPS WILL WARM BACK TOWARDS MORE SEASONABLE 40S ACROSS THE REGION FOR OVERNIGHT LOWS. MAX TEMPS DURING THE PERIOD WILL WILL BE WARMING THROUGHOUT WITH LOW 60S ON FRIDAY WARMING TO THE LOW TO MID 70S BY TUESDAY. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... THROUGH 18Z WEDNESDAY...VFR WITH SHORT-DURATION MVFR/LOCAL IFR VISBILITY ASSOCIATED WITH DEVELOPING THUNDERSTORMS THIS AFTERNOON. ASSOCIATED LIGHTNING RISK IN ANY THUNDERSTORM, THOUGH STRONG THUNDERSTORMS COULD ALSO PRODUCE SMALL HAIL AND OUTFLOW WINDS PRODUCING LOCALIZED TURBULENCE. RADAR SCATTERED TO BROKEN LINE OF HEAVY SHOWERS AND THUNDERSTORMS DEVELOPING NEAR THE ADIRONDACKS ALONG A COLD FRONT. THESE WILL PUSH EASTWARD AND GENERALLY STRENGTHEN ACROSS MOST OF THE TAFS THROUGH 00Z WEDNESDAY. I'VE SHOWN TEMPO 2-3SM -TSRA AS STORM MOTIONS ARE PRETTY PROGRESSIVE, AND WILL APPLY AMENDMENTS AS NECESSARY FOR SPECIFIC OUTFLOW GUSTS. WINDS GRADUALLY SHIFT TO WEST-SOUTHWEST AND THEN NORTHWEST AROUND 10-12 KTS BY 00Z. LATER IN THE EVENING, LARGE BKN/OVC DECK NOW EVIDENT IN VISIBLE IMAGERY ACROSS GREAT LAKES WILL SWEEP ACROSS THE TAFS. CEILINGS TO THIN OUT INTO WEDNESDAY TO A SCT/BKN CU DECK. NORTHWEST WINDS AROUND 10 KTS WITH GUSTS TO 20-25 KTS DEVELOPING AS STRONGER MIXING TAKES PLACE. OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY... 18Z WEDNESDAY - 00Z THURSDAY...MAINLY VFR WITH GUSTY NORTHWEST WINDS AND ISOLATED SHOWERS. 00Z THURSDAY - 00Z FRIDAY...VFR UNDER HIGH PRESSURE. 00Z FRIDAY - 00Z SATURDAY...MAINLY VFR WITH BRIEF MVFR RAIN SHOWERS POSSIBLE. 00Z SATURDAY - 12Z SUNDAY...VFR UNDER HIGH PRESSURE. SUNDAY...MAINLY VFR THOUGH A COLD FRONT MAY TRIGGER SHOWERS ACROSS NORTHERN TAFS. && .MARINE... AS OF 943 AM EDT TUESDAY...BOTH A A LAKE WIND ADVISORY AND A LAKE THUNDERSTORM ADVISORY ARE NOW IN EFFECT FOR LAKE CHAMPLAIN. RECENT COLCHESTER REEF AND DIAMOND ISLAND OBSERVATIONS INDICATE THAT SOUTHERLY WINDS HAVE INCREASED INTO THE 15 TO 25 KT RANGE AND WILL REMAIN SO INTO THE AFTERNOON HOURS. WAVES OF 1 TO 3 FEET ARE EXPECTED, HIGHEST IN SOUTH-FACING EXPOSURES. BOATERS AND OTHER RECREATIONAL INTERESTS ON LAKE CHAMPLAIN SHOULD BE AWARE THERE IS A LINE OF SHOWERS PRODUCING OCCASIONAL THUNDER MOVING TOWARDS THE LAKE. THESE SHOWERS MAY BECOME STRONG PRODUCING GUSTY WINDS AND SMALL HAIL, AS WELL AS FREQUENT LIGHTNING. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...EVENSON NEAR TERM...DEAL SHORT TERM...EVENSON LONG TERM...DEAL AVIATION...LOCONTO MARINE...LOCONTO
Hazardous weather outlook, May 19, 4:25 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 425 AM EDT TUE MAY 19 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-200830- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 425 AM EDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THE POTENTIAL FOR STRONG THUNDERSTORMS WILL EXIST THIS AFTERNOON AND EVENING ACROSS PARTS OF THE NORTH COUNTRY. EXPECT THUNDERSTORMS TO FORM OVER THE CHAMPLAIN VALLEY AND MOVE EAST TO THE CONNECTICUT RIVER BETWEEN 300 PM AND 700 PM. ANY OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS IN THE 40 TO 50 MPH RANGE...SMALL HAIL...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EVENSON
In the hours before
Special weather statement, May 19, 1:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
143 PM EDT TUE MAY 19 2015
NYZ034-035-VTZ005-009-017-018-191845-
EASTERN ESSEX-WESTERN ESSEX-WESTERN CHITTENDEN-EASTERN
ADDISON-WESTERN ADDISON-EASTERN CHITTENDEN-
143 PM EDT TUE MAY 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE CHAMPLAIN VALLEY
...
AT 142 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR AUSABLE FORKS TO NEAR ELIZABETHTOWN TO 8 MILES
SOUTH OF MOUNT MARCY...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS TO BE IMPACTED INCLUDE...
SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...BRISTOL...ESSEX...
ADDISON...WILLISTON...WINOOSKI...SHELBURNE...JERICHO...HINESBURG...
RICHMOND...CHARLOTTE...UNDERHILL...FERRISBURGH...WILLSBORO...CROWN
POINT...MONKTON...HUNTINGTON AND STARKSBORO.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4455 7281 4450 7280 4446 7284 4445 7280
4440 7284 4439 7281 4436 7283 4436 7286
4428 7291 4407 7292 4403 7274 4391 7283
4394 7415 4421 7395 4443 7385 4446 7357
4449 7350 4453 7346 4460 7288
TIME...MOT...LOC 1742Z 264DEG 30KT 4444 7362 4422 7364 4398 7394
NEILESThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:43 PM EDT | Special Weather Statement | BTV | Addison, Chittenden | 62 min |
| May 19, 2:01 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 59 min |
| May 19, 2:54 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Washington | 66 min |
| May 19, 4:35 PM EDT | Severe Thunderstorm Warning | BTV | Essex, Orleans | 55 min |
| May 19, 4:41 PM EDT | Special Weather Statement | BTV | Orange | 34 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2015Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.